Abstract:
Let Xn, n⩾1, be a sequence of semimartingales with triplets of local characteristics
Tn=(Bn,⟨Xcn⟩,νn) and let X be a continuous Gaussian martingale with
a triplet T=(0,⟨X⟩,0). We give conditions on the convergence of the triplets Tn to
T which are sufficient for the weak convergence of the distributions of Xn to the distribution
of X and for the weak convergence of the finite-dimensional distributions of Xn to
the corresponding finite-dimensional distributions of X.
Citation:
R. Š. Lipčer, A. N. Širyaev, “A functional central limit theorem for semimartingales”, Teor. Veroyatnost. i Primenen., 25:4 (1980), 683–703; Theory Probab. Appl., 25:4 (1981), 667–688
\Bibitem{LipShi80}
\by R.~{\v S}.~Lip{\v{c}}er, A.~N.~{\v S}iryaev
\paper A functional central limit theorem for semimartingales
\jour Teor. Veroyatnost. i Primenen.
\yr 1980
\vol 25
\issue 4
\pages 683--703
\mathnet{http://mi.mathnet.ru/tvp1225}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=595132}
\zmath{https://zbmath.org/?q=an:0471.60038|0454.60032}
\transl
\jour Theory Probab. Appl.
\yr 1981
\vol 25
\issue 4
\pages 667--688
\crossref{https://doi.org/10.1137/1125084}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1980MK50200002}
Linking options:
https://www.mathnet.ru/eng/tvp1225
https://www.mathnet.ru/eng/tvp/v25/i4/p683
This publication is cited in the following 68 articles:
S. O. Sharipov, “Funktsionalnaya predelnaya teorema dlya kriticheskogo vetvyaschegosya protsessa so slabo zavisimoi immigratsiei”, Diskret. matem., 36:1 (2024), 136–148
P. Babilua, È. A. Nadaraya, “On one nonparametric estimate of the Poisson regression function”, Theory Probab. Appl., 69:2 (2024), 173–185
Kai Kang, Lu Bai, Jing Zhang, “A tripartite stochastic evolutionary game model of complex technological products in a transnational supply chain”, Computers & Industrial Engineering, 186 (2023), 109690
V. M. Abramov, B. M. Miller, E. Ya. Rubinovich, P. Yu. Chiganskii, “Razvitie teorii stokhasticheskogo upravleniya i filtratsii v rabotakh R. Sh. Liptsera”, Avtomat. i telemekh., 2020, no. 3, 3–13
Jeroen Dalderop, “Nonparametric filtering of conditional state-price densities”, Journal of Econometrics, 214:2 (2020), 295
M. Hiabu, “On the relationship between classical chain ladder and granular reserving”, Scandinavian Actuarial Journal, 2017:8 (2017), 708
Jeroen Dalderop, “Nonparametric State-Price Density Estimation Using High Frequency Data”, SSRN Journal, 2016
Nakahiro Yoshida, Rabi N. Bhattacharya, 2016, 15
Munir Hiabu, “On the Relationship Between Classical Chain Ladder and Granular Reserving”, SSRN Journal, 2016
È. A. Nadaraya, P. Babilua, G. A. Sokhadze, “On the integral square deviation of one nonparametric estimation of the Bernoulli regession”, Theory Probab. Appl., 57:2 (2013), 265–278
Zbigniew S. Szewczak, “Relative stability in strictly stationary random sequences”, Stochastic Processes and their Applications, 122:8 (2012), 2811
Haizhen Wu, Giorgi Kvizhinadze, “Martingale limit theorems of divisible statistics in a multinomial scheme with mixed frequencies”, Statistics & Probability Letters, 81:8 (2011), 1128
È. A. Nadaraya, G. A. Sokhadze, P. Babilua, “On some goodness-of-fit tests based on kernel density estimates”, Theory Probab. Appl., 54:2 (2010), 324–333
Peccati Giovanni, Murad Taqqu, “Stable convergence of generalized L2 stochastic integrals and the principle of conditioning”, Electron. J. Probab., 12:none (2007)
Lijian Yang, “A semiparametric GARCH model for foreign exchange volatility”, Journal of Econometrics, 130:2 (2006), 365
Lan Xue, Lijian Yang, “Estimation of semi-parametric additive coefficient model”, Journal of Statistical Planning and Inference, 136:8 (2006), 2506
Lijian Yang, Byeong U. Park, Lan Xue, “Estimation and Testing for Varying Coefficients in Additive Models with Marginal Integration”, SSRN Journal, 2005
Wiley Series in Probability and Statistics, Counting Processes and Survival Analysis, 2005, 401
A. G. Sholomitskii, “On the necessary conditions of Poisson convergence
for martingales”, Theory Probab. Appl., 49:4 (2005), 735–737
R. M. Absava, “On the limit distribution of the quadratic deviation for a broad class of estimators of functional characteristics of the distribution law of observations”, Russian Math. Surveys, 56:5 (2001), 973–975